# SDR 2012F00157

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N920VH
- Make and model: Skrsky S92A
- Aircraft serial: 920061
- Aircraft time: 1,487 hours
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Nr 2 Fire
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, NR 2 ENGINE FIRE LIGHT FLICKERED ON AND OFF SEVERAL TIMES, SOUNDING THE AURAL TONE.  ALL OTHER INDICATIONS WERE NORMAL.  MX PERSONNEL WERE UNABLE TO DUPLICATE THE PROBLEM ON THE GROUND.  THE INBD AND OTBD FIRE DETECTORS AND CONNECTORS WERE CLEANED.  A TEST WAS PERFORMED IAW THE MM AND NO DEFECTS WERE FOUND.  THE ACFT WAS SUBSEQUENTLY FLOWN IN AN ATTMPT TO RE-CREATE THE INDICATION WITH NO FURTHER PROBLEMS NOTED.
